Paracetamol 750 mg/Phenylephrine hydrochloride 10 mg/Vitamin C 60 mg Powder Sachets
What is Paracetamol/Phenylephrine hydrochloride/Vitamin C used for:
This medication is used for the relief of cold and flu signs and symptoms and is used specifically for the following indications:
- Body aches
- Blocked nose
- Sore throat
Do not take Paracetamol/Phenylephrine hydrochloride/Vitamin C:
- If you are allergic to Paracetamol, or Phenylephrine hydrochloride, Vitamin C, or any of the ingredients in this medicine. Tell your doctor about the allergy and what signs you had.
- If you are taking other paracetamol-containing products or other cold and flu medications or decongestants. Make sure not to exceed the dose.
- If you have an enlarged prostate, liver or kidney problems, heart or blood circulation problems, diabetes (high blood glucose levels), overactive thyroid, pheochromocytoma (a tumor on the adrenal glands of your kidneys), or glaucoma (high pressure in your eye).
- If you are taking beta-blockers (used for some heart problems and high blood pressure).
- If you are taking tricyclic antidepressants (used to treat depression), like, amitriptyline and imipramine.
- If you are taking or have taken during the previous two weeks MAO inhibitors (used to treat depression), like moclobemide.
Do not give Paracetamol/Phenylephrine hydrochloride/Vitamin C:
- For children under 12 years of age unless recommended by the doctor.
Warnings and precautions:
Talk to your doctor or pharmacist if you:
- Develop allergic reactions such as shortness of breath, skin rash, swelling of the face or neck, decreased blood pressure, and dizziness.
- Make sure to tell your doctor if you have liver or kidney problems, including alcoholic liver disease or if you have mild arthritis (joints inflammation) and need to take painkillers on a daily basis.
- Make sure to tell your doctor if you have blood vessel problems like Raynaud's disease (a disorder that causes decreased blood flow to your fingers).
- Long-term use of this medication may be harmful to your liver.
- Contact your doctor if symptoms are not relieved.
- Make sure not to take the medication for more than 5 days without consulting a doctor.
- This medication contains 2.9g of sucrose in every dose.
- Make sure to take that into consideration if you are diabetic (have high blood glucose levels).
- Make sure to check for the sodium content of the product if you are following a strictly controlled sodium diet.
- Talk to your doctor if you are intolerant to some types of sugars before taking this medication.
- Make sure to tell your doctor if you have a severe infection in order to avoid the development of metabolic acidosis which is usually manifested by signs and symptoms, like, loss of appetite, deep, difficult, and rapid breathing, nausea, and vomiting. Contact your doctor right away if you experience any of these signs.
Possible side effects:
- Possible side effects of Paracetamol/Phenylephrine hydrochloride/Vitamin C include signs of an allergic reaction, like a rash.
- Signs of breathing problems like difficulty breathing (more likely to happen if you have previously experienced them after taking similar painkiller medications like aspirin and ibuprofen).
- Sudden weight loss, nausea, yellowing of the skin and eyes, loss of appetite, unexplained bleeding or bruising, recurring infections or fevers, visual disturbances (rare but may happen in patients with glaucoma)
- High blood pressure, or unusual rapid heart rate or a sensation of an unusually rapid or irregular pace and difficulty urinating (rare but may happen in men with an enlarged prostate gland), nervousness, dizziness, anxiety, diarrhea, and difficulty sleeping.
Other medicines and Paracetamol/Phenylephrine hydrochloride/Vitamin C:
- Tell your doctor or pharmacist if you are taking, have recently taken, or might take any other medications.
- If you are taking metoclopramide or domperidone (used for vomiting or nausea).
- If you are taking cholestyramine (used to lower blood cholesterol).
- If you are taking blood-thinning medications (e.g. Warfarin) and you need to take a painkiller every day. Concomitant chronic use of painkillers and blood thinning medications may increase the risk of bleeding.
- If you are taking other Paracetamol-containing medications.
- If you are taking ergotamine or methysergide (used to treat migraine)
- If you are taking medications to lower blood pressure
- If you are taking appetite suppressants or stimulants
- If you are taking antidepressants (used to treat depression), like, amitriptyline.
- If you are taking heart disease medications, like, digoxin.